Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Using melacare and flutivate cream for pityriasis versicolor. Do these cause anxiety and depression? Need permanent cure?

dear sir i have been using melacare cream since four years along with flutivate cream as i am suffering from pitreaseas versicolor but my skin is becum reddish n sumtimes it becums dark,in da begining it had a nice affect but i am told now dat using melacare cream can cause anxiety depression n even diabetic issues, pls help me to get rid of dis skin disorder called pitreaseas virsicolor, my face has becum reddish, if i go out in a sunny day i will get black patches on my face specially on nose n cheecks. pls help me.i am suffering from anxiety n depression problem for dat i am being treated by my psychiatrist .
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
.i think pityriasis versicolor is a fungal infection caused by mealsizzia furfur.steriods have no role in the treatment of t.versiclor instead it make the disease recurs.i do not think topical treatment like melacare and flutivate can cause depression.the permanent treatment of tinea versicolor is 200 mg of candiforce for one week along with candid-tv shampoo 15 minutes before bath over the lesions can cure the p.versicolor
Answered: Wed, 18 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor